# SDR DALA1232133121

- Difficulty date: May 10, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5009
- Condition: Corroded
- Location: S41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR 62 STR 41R HAS CORROSION APPROXIMATELY 10 INCHES LONG.   CUT DAMAGE OUT OF STRINGER IAW SRM  53-00-13.  FABRICATED REPAIR STRINGER IAW SRM 53-00-13.  FABRICATED REPAIR COUPLING IAW SRM 53-00-13.  FOUND OUT OF LIMITS IAW SRM 53-00-13.  INSTALLED REPAIR PARTS IAW SRM 53-00-13 AND 51-42-11.
